Facebook Pixel

I took 3 after morning pills, one seperate and two together a few days later

By May 9, 2017 - 2:58pm
Rate This

I had unprotected sex two days after my period I wasn't due to ovulate yet nowhere near and took a plan b three days later to be safe and had some brown spotting/clots and then after that I'm not sure why but I took two more offbrand after pills together and like two days after that started bleeding and had some dizziness, breast swelling and tenderness and bled from light to heavy like I went through a super tampon and clots like crazy I think I overdosed and caused an imbalance I've taken a test and it was negative I called a doctor and they said it to be accurate. I need to know for peace of mind that it worked and that I'll be ok I'm scared I've hurt myself pretty badly doing this. Please help.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!